MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
I was reported that stent damage occurred.The target lesion was locate in the vertebral artery.A.0mmx15mmx150cm express sd stent was selected for use.When the radiologist tried to insert the device into the wire, bent stent strut was noted.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an express sd balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple kinks along the shaft of the device.Microscopic examination revealed that the tip is damaged.The balloon is tightly folded.Inspection of the remainder of the device presented no damage or irregularities.Product analysis found kinks on the device.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the vertebral artery.A 5.0mmx15mmx150cm express sd stent was selected for use.When the radiologist tried to insert the device into the wire, bent stent strut was noted.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9740717
Report Number2134265-2020-01927
Device Sequence Number11213046
Product Code NIN
UDI-Device Identifier08714729390398
UDI-Public08714729390398
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2022
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0024745219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR